On the homotopy category of Moore spaces and an old result of Barratt

  • Hans Joachim Baues
Homotopy Theory
Part of the Lecture Notes in Mathematics book series (LNM, volume 1474)


Cyclic Group Commutative Diagram Image Category Homotopy Class Group Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Barratt, M.G.: (HR) Homotopy ringoids and homotopy groups. Q. J. Math. Ox (2) 5 (1954) 271–290.MathSciNetCrossRefGoogle Scholar
  2. [2]
    Barratt, M.G.: (T) Track groups (II). Proc. London Math. Soc. (3) 5 (1955) 285–329.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Baues, H.J.: Algebraic Homotopy, Cambridge Studies in Advanced Mathematics 15. Cambridge University Press (1988) 450 pages.Google Scholar
  4. [4]
    Baues, H.J.: Commutator calculus and groups of homotopy classes. London Math. Soc. LNS 50 (1981).Google Scholar
  5. [5]
    Baues, H.J.: Combinatorial homotopy and 4-dimensional complexes, to appear in Walter de Gruyter Verlag (350 pages).Google Scholar
  6. [6]
    Brown, R. and Higgins, P.J.: Tensor products and homotopies for ω-groupoids and crossed complexes. Journal of Pure and Applied Algebra 47 (1987) 1–33.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Hilton, P.: Homotopy theory and duality. Nelson (1965) Gordon Breach.Google Scholar
  8. [8]
    James, I.M.: Reduced product spaces, Ann. of Math. 62 (1955), 170–97.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Olum, P.: Self-equivalences of pseudo-projective planes. Topology 4 (1965) 109–127.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Rutter, J.W.: Homotopy classification of maps between pseudo-projective planes. Quaestiones Math. 11 (1988) 409–422.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Sieradski, A.: A semigroup of simple homotopy types. Math. Zeit. 153 (1977) 135–148.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Whitehead, J.H.C.: Combinatorial homotopy II. Bull. AMS 55 (1949) 213–245.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Hans Joachim Baues
    • 1
  1. 1.Max-Planck-Institut für MathematikBonn 3BRD

Personalised recommendations